# SDR CALA2018021200613

- Difficulty date: February 12, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 50,319 hours, 21,869 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part serial: 6774
- Condition: Delaminated
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE ASSEMBLY DELAMINATED AT AFT LWR DOOR CORNER.  REMOVED AND REPLACED THE SLIDE IAW AMM 320-25-62-42-400 -001-A, 25-62-42-000-001-A, AND 33-51-00-710-001-A.
